English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8255748      Online Users : 101
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/50386


    Title: Inverse nodal and inverse spectral problems for discontinuous boundary value problems
    Authors: Shieh, Chung-tsun;Yurko, V. A.
    Contributors: 淡江大學數學學系
    Keywords: Sturm–Liouville operators;Discontinuous conditions;Inverse spectral problems;Inverse nodal problems
    Date: 2008-11
    Issue Date: 2010-08-09 16:41:20 (UTC+8)
    Publisher: Maryland Heights: Academic Press
    Abstract: Inverse nodal and inverse spectral problems are studied for second-order differential operators on a finite interval with discontinuity conditions inside the interval. Uniqueness theorems are proved, and a constructive procedure for the solution is provided.
    Relation: Journal of Mathematical Analysis and Applications 347(1), pp.266-272
    DOI: 10.1016/j.jmaa.2008.05.097
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0022-247X_347(1)p266-272.pdf151KbAdobe PDF212View/Open
    index.html0KbHTML128View/Open
    index.html0KbHTML22View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback